A Kleene theorem for weighted ω-pushdown automata

Droste Manfred and Kuich Werner: A Kleene theorem for weighted ω-pushdown automata. In: Acta cybernetica, (23) 1. pp. 43-59. (2017)

[thumbnail of actacyb_23_1_2017_4.pdf]
Preview
Cikk, tanulmány, mű
actacyb_23_1_2017_4.pdf

Download (362kB) | Preview

Abstract

Weighted ω-pushdown automata were introduced as generalization of the classical pushdown automata accepting infinite words by Büchi acceptance. The main result in the proof of the Kleene Theorem is the construction of a weighted ω-pushdown automaton for the ω-algebraic closure of subsets of a continuous star-omega semiring.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2017
Volume: 23
Number: 1
ISSN: 0324-721X
Page Range: pp. 43-59
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/50021/
DOI: 10.14232/actacyb.23.1.2017.4
Uncontrolled Keywords: Automaták elmélete - véges, Algebra, Véges automaták, Matematikai logika, Stephen Cole Kleene
Additional Information: Bibliogr.: p. 58-59. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2018. Feb. 12. 08:40
Last Modified: 2022. Jun. 20. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/50062

Actions (login required)

View Item View Item